Full paper in PDF format:
$%C. Hooley, On polynomials that are sums of two cubes, Rev. Mat. Complut. 20 (2007), no. 1, 207–238. %$
It is proved that, if F(x) be a cubic polynomial with integral coefficients having the property that F(n) is equal to a sum of two positive integral cubes for all sufficiently large integers n , then F(x) is identically the sum of two cubes of linear polynomials with integer coefficients that are positive for sufficiently large x . A similar result is proved in the case where F(n) is merely assumed to be a sum of two integral cubes of either sign. It is deduced that analogous propositions are true for cubic polynomials F(x0,…,xr) in more than one indeterminate.
Key words: polynomials, cubes.
2000 Mathematics Subject Classification: 11D32, 11P99.